# SDR A6WA2019070846690

- Difficulty date: June 10, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,497 hours, 36,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208229230
- Condition: Cracked
- Location: Fuselage
- Part time: 38,497 hours, 36,544 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATIONS ON FS 409+128 VERTICAL POSTS, BL 0.0, LT & RT AFT FLANGE RADIUS APPROX. 0.50" LONG, 70% & 80% FSH, FAILS NDT.
